Abstracting and Indexing

  • Google Scholar
  • Semantic Scholar
  • Scilit
  • CrossRef
  • WorldCat
  • ResearchGate
  • Academic Keys
  • DRJI
  • Microsoft Academic
  • Academia.edu
  • OpenAIRE
  • Scribd
  • Baidu Scholar

Methylene Blue to the Rescue in Accidental Treprostinil Overdose

Author(s): Swethika Sundaravel, Majid Asaweer, Douglas Stoller, Ioannis Chatzizisis, Ronald Zolty

The incidence of pulmonary hypertension (PH) has been rising enormously over the past few years, with more systemic diseases being found to be associated with it. A better understanding of the pathophysiology of PH has led to the development of more effective therapies that have impacted the survival and morbidity of these patients. However, the adverse effects associated with these medical therapies are often serious and not trivial. Here we present a case of an inadvertent overdose of oral treprostinil diolamine that led to refractory vasoplegic shock.

© 2016-2020, Copyrights Fortune Journals. All Rights Reserved!